# SDR DALA13056406904

- Difficulty date: October 29, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 87,069 hours, 37,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT AFT LAVATORY SERVICING PANEL IS CORRODED.      REMOVED CORROSION IAW PRI 519950-14 AND IAW SRM 53-00-01. CORROSION FOUND TO BE BEYOND SRM LIMITS.  REPAIRED IAW PRI 519950-14 AD C/W ON ERA 519950-14AD, REV O, 28OCT13 D.
